# SDR V0XD20160529116

- Difficulty date: May 27, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED ON LT & RT SIDES.  REMOVED LT & RT SECTIONS OF FLOORBEAM.  INSTALLED NEW BEAM PN CC670-34175-7S WITH ANGLE PN CC670-34117-6, IAW SRM 51-42-06 & 51-11-41.
